For the past few days I've been having "that feeling" that I had back in October when this all started-early satiety and nausea-just an all over ill feeling. I noticed Monday evening during an Alumni event I was participating in, I got a sharp pain on my right side. These were all my symptoms what seems SO long ago-all relating to the giant cyst on my ovary. I pray that the cyst has NOT returned (I knew before that was one thing that couldn't be stopped by the meds-slowed, but not stopped-if it had already begun to re-grow). I hope we caught it soon enough after surgery. Maybe these are side effects from the 2nd shot? On the label it does say that "nausea/vomiting" are a "common" side effect. So, who knows. If these symptoms persist, I will be asking my OBGYN to take a "peek" at what's going on with an ultrasound at my next visit (scheduled for the end of the month).
I'm exhausted and about to nap-exhaustion has been pretty bad this week, but, I've also been REALLY busy. So, that doesn't really help. I've got my schedule clear next week so I can chill. ::insert sigh of relief here::
#MicroblogMondays 143: Boots
5 hours ago